can steroid inhalers cause thigh radiculopathy

can steroid inhalers cause thigh radiculopathy

Well just of late I have started geting a funny feeling in my left buttock running down back of thigh FEELs warm and runs to my knee.

This no pain just warm feeling WELL as am a guy like you have just pooped yourself and it's running down leg ladies describe feeling as pee.

Thats what the call feeling radiculopathy BUT what I don't know if my old injury S1 L5 " as pic illustrates " injury is being made worse by my lung steroid inhalers I take regular.

Some might remember I went to foot people over corn that turned out was caused by way I walk AS the said my back injury was causing one foot to be longer shorter than over and it was pushing me over to one side.

Bit like tower of pizza I guess BUT they recommended high heels not the ladies type NHS foot peoples type AND pain was horrendous.

As anyone had such feeling's with regard radiculopathy and lung inhalers or do you think it's combination of both and age

Cheers thanks

Last edited by

3 Replies

oldestnewest
  • Interesting JAS as Pete would relate to your post. He used to tell me about that feeling of water running down his leg.

    Personally l feel it is a combination of steroids and age that cause back problems with you and Pete. We are hoping that Petes stimulator helps at last but only time will tell.

    Take care xxxxx

  • Hi Sassy yer have been flowing post even tho dont always comment

    Hope issues pete had with it have now been resolved.

    Thank am going to see doctor as was reading radiculopathy could be sign cancer metastasis.

    Not that i ave out like that but given my history is wise to have stuff like that ruled out.

  • Thanks JAS and you take care. Xxx

You may also like...